# SDR 99UAL900579

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Engine: Ge CFM56*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Engine Anti-Ice
- Component: Whittaker, 1726257
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE COWL VALVE OPEN LIGHT REMAINED BRIGHT WHEN THE NUMBER TWO ENGINE ANTI-ICE VALVE SWITCHED TO THE ON POSITION.  *S/D*  REPLACED THE ENGINE ANTI-ICE VALVE.
